MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number AMC3008
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During axillary artery cannulation, albograft leaked about 3-4 cm from the site of anastomosis.The graft was about 30 cm in length.Surgeon cut the graft and used about 15 cm of the graft for implantation.During implantation, he noticed blood leaking from the proximal part of the graft.So, he removed the graft and implanted another graft.The procedure completed successfully.The implanted graft has been discarded while the non-implanted portion will be sent to us for evaluation.We have not received the graft yet.A follow-up report will be provided once we evaluate the device.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.We have not received any other complaints of similar nature for devices from this lot.Device discarded by the hospital.
 
Event or Problem Description
Albograft leaked around 3-4 cm from the site of anastomosis after implantation.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key6341099
Report Number1220948-2017-00012
Device Sequence Number853321
Product Code MAL
UDI-Device Identifier00840663105304
UDI-Public00840663105304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2021
Device Catalogue NumberAMC3008
Device Lot Number134651
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;